Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for hip and back pain during pregnancy

Recently underwent IVF and found out I m pregnant - second beta went up substantially. Taking 100 mg of endometrin suppositories 3x a day with applicator and ever since day 2 after blastocyst transfer am having abdominal, lower back, inner thigh and hip pain/discomfort, not to mention light brown discharge. Since I stopped using applicator the colored discharge has stopped and is just white. What s going on?
Wed, 30 Nov 2016
Report Abuse
OBGYN 's  Response
Hello, and you hope I can help you today.

When you have an embryo transfer, the doctors insert a small tube into your uterus to deposit the embryos. This can cause a bit of spotting and cramping. The hormonal suppositories you were prescribed could have mixed with the bleeding from the transfer and come out as colored discharge. Once all the blood has come out, your discharge color returned to normal.

So your symptoms are completely normal for someone who has undergone an embryo transfer. Your discharge will
be heavier than usual due to the extra hormones, and as long as it doesn't itch or have a strong odor it is also nothing to worry about.

I hope I was able to adequately answer your question today and that this information was reassuring.

Best of luck in getting pregnant!

Dr. Brown

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Blastocyst


Suggest treatment for hip and back pain during pregnancy

Hello, and you hope I can help you today. When you have an embryo transfer, the doctors insert a small tube into your uterus to deposit the embryos. This can cause a bit of spotting and cramping. The hormonal suppositories you were prescribed could have mixed with the bleeding from the transfer and come out as colored discharge. Once all the blood has come out, your discharge color returned to normal. So your symptoms are completely normal for someone who has undergone an embryo transfer. Your discharge will be heavier than usual due to the extra hormones, and as long as it doesn t itch or have a strong odor it is also nothing to worry about. I hope I was able to adequately answer your question today and that this information was reassuring. Best of luck in getting pregnant! Dr. Brown